# SDR SWAA2025060358379

- Difficulty date: April 25, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 BIN EMERGENCY LIGHT IS BURNED OUT<[01] REPLACED LH#1 BIN EMERGENCY LIGHT AND PERFORMED GOOD FUNCTIONAL TEST IAW AMM 33-51-03-960-801.-;[02] VERIFIED
